Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Feb 9, 2009, 12:20 PM MST for 7 counties in Nebraska. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2009, 12:20 PM MST (19:20 UTC)
- Expired
- Feb 9, 2009, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 091920 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1220 PM MST MON FEB 9 2009 ...STRONG WEST WINDS WILL AFFECT SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE TODAY... .A LOW PRESSURE SYSTEM WILL DEEPEN IN THE CENTRAL PLAINS TODAY AND WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. THIS STRONG GRADIENT IN ADDITION TO STRONG WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE AREA TODAY. WYZ070-100100- /O.EXA.KCYS.HW.W.0063.000000T0000Z-090210T0100Z/ PINE BLUFFS- INCLUDING THE CITY OF...PINE BLUFFS 1220 PM MST MON FEB 9 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. NORTHWEST WINDS HAVE INCREASED THROUGH THE MORNING HOURS AND ARE CURRENTLY SUSTAINED AROUND 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON BEFORE DIMINISHING THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ WYZ062-066-067-069-100100- /O.CON.KCYS.HW.W.0063.000000T0000Z-090210T0100Z/ NORTH CARBON-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 1220 PM MST MON FEB 9 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL OCCUR THROUGH LATE THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST WYOMING. HIGHEST WINDS WILL BE ALONG INTERSTATE 25 NEAR THE COLORADO BORDER SUCH AS WYOMING HILL AND WHITAKER...IN ADDITION TO AREAS BETWEEN CHUGWATER AND WHEATLAND. WINDS WILL ALSO BE STRONG ALONG INTERSTATE 80 NEAR ARLINGTON. VISIBILITIES IN THIS AREA COULD ALSO DROP TO ONE MILES OR LESS IN AREAS OF SNOW. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ NEZ019>021-054-055-100200- /O.NEW.KCYS.WI.Y.0007.090209T1920Z-090210T0200Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1220 PM MST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 55 MPH ARE OCCURRING OVER SOUTHERN PORTIONS OF THE NEBRASKA PANHANDLE. EXPECT THESE WINDS TO CONTINUE THROUGH THE EARLY EVENING BEFORE DIMINISHING TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. MOTORISTS PLANNING TO TRAVEL ALONG INTERSTATE 80 THROUGH SOUTHERN KIMBALL AND CHEYENNE COUNTIES SHOULD EXPECT STRONG AND GUSTY CROSSWINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RJM
2 follow-up statements
000 WWUS75 KCYS 100028 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 527 PM MST MON FEB 9 2009 ...STRONG WEST WINDS WILL AFFECT THE NEBRASKA PANHANDLE INTO EARLY THIS EVENING... .A LOW PRESSURE SYSTEM WILL CREATE A STRONG PRESSURE GRADIENT ACROSS THE NEBRASKA PANHANDLE. THIS STRONG GRADIENT IN ADDITION TO STRONG WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE AREA TODAY. WYZ062-066-067-069-070-100130- /O.CAN.KCYS.HW.W.0063.000000T0000Z-090210T0100Z/ NORTH CARBON-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS 527 PM MST MON FEB 9 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DROPPED BELOW WARNING CRITERIA AS OF 5 PM...AND SO THE WARNING HAS BEEN CANCELLED. SOME GUSTS TO 50 MPH WILL LINGER INTO EARLY THIS EVENING. $$ NEZ001>003-100200- /O.EXA.KCYS.WI.Y.0007.000000T0000Z-090210T0200Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 527 PM MST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE IN THE NORTHERN PART OF THE PANHANDLE UNTIL 7 PM. THE WINDS WILL GRADUALLY DECREASE BY MID EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ019>021-054-055-100200- /O.CON.KCYS.WI.Y.0007.000000T0000Z-090210T0200Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 527 PM MST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH WILL CONTINUE THROUGH THE EARLY EVENING BEFORE DIMINISHING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 100157 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 657 PM MST MON FEB 9 2009 NEZ001>003-019>021-054-055-100300- /O.EXP.KCYS.WI.Y.0007.000000T0000Z-090210T0200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 657 PM MST MON FEB 9 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS HAVE DECREASED ACROSS MUCH OF THE PANHANDLE SINCE 6 PM...WITH SPEEDS OF 15 TO 30 MPH AND SOME GUSTS TO 40 MPH. THE WINDS WILL CONTINUE TO GRADUALLY DROP OFF THE REST OF THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 9, 11:19 AM MST, 1 hour 1 minute earlier.
Area forecast discussion, Feb 9, 11:19 AM MST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1119 AM MST MON FEB 9 2009
.UPDATE...HAVE ISSUED A HIGH WIND WARNING FOR PLATTE COUNTY...IN
ADDITION TO PORTIONS OF LARAMIE...ALBANY..AND CARBON COUNTIES AS
STRONG WEST WINDS ARE OCCURRING IN THESE AREAS. WINDS ARE
EXPECTED TO INCREASE INTO THE EARLY AFTERNOON AS THE LOW LEVEL
PRESSURE GRADIENT TIGHTENS IN RESPONSE TO A SFC LOW DEEPENING
ACROSS THE CENTRAL PLAINS. WINDS WILL DIMINISH THIS EVENING AS THE
SURFACE LOW MOVES EAST INTO THE MIDWESTERN US.
&&
.PREV DISCUSSION... /ISSUED 341 AM MST MON FEB 9 2009/
SHORT TERM...TODAY THROUGH TUESDAY...
AN UPPER LOW WILL MOVE ACROSS THE CWA TODAY AND INTO CENTRAL NE BY
THIS EVENING. MOISTURE WILL CONTINUE TO STREAM INTO THE AREA FROM
THE SOUTH...ESPECIALLY OVER THE EASTERN HALF OF THE CWA. WILL KEEP
A CHANCE OF SNOW IN THE FORECAST ACROSS THE AREA THIS MORNING...THEN
A CHANCE OF RAIN EAST OF THE LARAMIE RANGE THIS AFTERNOON AND A
CHANCE OF SNOW IN THE LARAMIE RANGE AND WEST. SURFACE WINDS SHOULD
SHIFT TO THE WEST ACROSS THE ENTIRE AREA BY MID MORNING. WILL KEEP
WINTER WEATHER ADVISORY IN EFFECT FOR ZONE 63. SURFACE LOW WILL
MOVE INTO THE NORTHERN PLAINS TONIGHT AND SURFACE WINDS WILL SHIFT
TO THE NW. DEEP MOISTURE WILL REMAIN OVER THE WEST AND NORTH SO
WILL KEEP THE CHANCE OF SNOW IN THESE AREAS...WITH A SLIGHT CHANCE
OF SNOW OVER THE EASTERN PORTION OF THE CWA. ON TUES...A
DISTURBANCE WILL MOVE ACROSS THE AREA BY AFTERNOON. THIS WILL
RESULT IN A CHANCE OF SNOW WEST OF THE LARAMIE RANGE AND
NORTH...WITH A SLIGHT CHANCE OF SNOW EAST OF THE LARAMIE RANGE..
HIGH TEMPERATURES WILL BE FROM 5 TO 8 DEGREES ABOVE NORMAL TODAY AS
WAA CONTINUES EAST OF THE SURFACE LOW UNTIL ITS TRANSIT EAST OF THE
AREA. HIGHS WILL BE AROUND NORMAL ON TUESDAY.
LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
AN ODD PATTERN TO BEGIN THE PERIOD WITH THREE CLOSED UPPER LOWS
ALL LOCATED WEST OF THE MISSISSIPPI. THE FIRST WILL BE LOCATED NEAR
THE NRN GREAT LAKES...THE 2ND NEAR THE TX PANHANDLE AND THE OTHER OFF
THE PACIFIC NORTHWEST COAST. THERE WILL BE ONE MORE SHORTWAVE
TROUGH EXTENDING SOUTH FROM ALBERTA THROUGH WESTERN WYOMING. THIS
LAST FEATURE WILL PROVIDE MOUNTAIN SNOW CHANCES TUESDAY NIGHT. BY
WEDNESDAY...FLOW WILL BACK TO THE SOUTHWEST OUT AHEAD AN UPPER
CLOSED LOW THAT WILL SLIDE SOUTH ALONG THE PACIFIC COAST.
ISENTROPIC LIFT COMBINED WITH MOIST WEST/SOUTHWEST OROGRAPHICS ON
THE WEST SLOPE WILL CAUSE SOME LIGHT SNOW FOR WEDNESDAY AND
THURSDAY. TEMPERATURES WILL BE RIGHT AROUND AVERAGE FOR WEDNESDAY
AND THURSDAY...WITH 30S WEST...AND UPPER 30S TO LOW 40S EAST. ALL
IN ALL THE SNOW IN THE MOUNTAINS ON WEDNESDAY AND THURSDAY WILL
REMAIN LIGHT. THE UPPER LOW THAT WILL BE OFF THE NORTHERN
CALIFORNIA COAST LATE WEDNESDAY...WILL OPEN AND PROGRESS EAST
TOWARDS THE AREA ON THURSDAY. THE GFS IS THE FASTEST WITH THIS
FEATURE...WHICH STRAYED FROM ITS ENSEMBLE MEAN. THE GFS ENSEMBLE
MEAN ALIGNED ITSELF MORE WITH THE OPERATIONAL ECMWF. SO FAVORED
THE ECMWF WITH THIS SYSTEM. BY FRIDAY MORNING...THE TROUGH WILL BE
ACROSS SE COLORADO...WITH THE 700MB LOW LOCATED OVER EASTERN
COLORADO. THIS COULD BE THE NEXT POTENTIAL SIGNIFICANT WEATHER
EVENT ACROSS SOUTHEAST WY/WRN NEBRASKA AND WILL NEED TO KEEP CLOSE
EYE ON SUBSEQUENT MODEL TRENDS. HAVE CONTINUED THE TREND OF
INCREASING SNOW CHANCES ESPECIALLY IN THE MOUNTAINS AND ADJACENT
FOOTHILLS FOR BOTH THURSDAY NIGHT AND FRIDAY. TEMPERATURES WILL BE
COOLER ON FRIDAY AS WELL GIVEN EXPECTED BLANKET OF CLOUDS ACROSS
THE AREA. SHORTWAVE RIDGING BUILDS IN FOR FRIDAY NIGHT THROUGH
SUNDAY...WITH ANOTHER TROUGH POSSIBLY IMPACTING THE AREA EARLY
NEXT WEEK.
AVIATION...
IFR CONDITIONS DUE TO LOW CIGS WILL OCCUR OVER THE SOUTHEAST CORNER
OF WYOMING AND THE SOUTHERN NEB PANHANDLE UNTIL MID MORNING. AREAS
OF MVFR CONDITIONS WILL PERSIST ACROSS MUCH OF THE AREA THROUGH
TONIGHT DUE TO LOW CIGS AND VSBYS AS AN UPPER TROUGH MOVES ACROSS
THE AREA.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM MONDAY FOR WYZ062-WYZ066-WYZ067-
WYZ069.
WINTER WEATHER ADVISORY UNTIL 5 PM MONDAY FOR WYZ063.
NE...NONE.
&&
SHORT TERM/AVIATION...KMD
LONG TERM...HAHNHazardous weather outlook, Feb 9, 5:03 AM MST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 503 AM MST MON FEB 9 2009 NEZ001>003-019>021-054-055-WYZ059>070-101215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 503 AM MST MON FEB 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST FROM ALLIANCE THROUGH SIDNEY THROUGH EARLY THIS MORNING...BUT WILL GRADUALLY DISSIPATE BY 8 AM. SNOW WILL CONTINUE TO FALL ACROSS THE SNOWY RANGE TODAY...WITH A TOTAL OF 5 TO 8 INCHES ANTICIPATED BY LATE THIS AFTERNOON. LIGHT SNOW CHANCES WILL CONTINUE FOR AREAS WEST OF THE LARAMIE RANGE TODAY AS WELL...WITH LIGHT RAIN CHANCES FOR AREAS EAST OF THE MOUNTAINS. WEST WINDS OF 20 TO 30 MPH WILL OCCUR WITH GUSTS UP TO 45 MPH TODAY. LOCALLY STRONGER WIND GUSTS WILL BE POSSIBLE IN AND AROUND HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERSISTENT SNOW WILL CONTINUE ACROSS THE SNOWY RANGE AND SIERRA MADRES TUESDAY THROUGH THURSDAY. ANOTHER STRONGER SYSTEM WILL BRING A BETTER CHANCE OF ACCUMULATING SNOW TO THE REGION FOR THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Feb 9, 6:20 AM MST, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 620 AM MST MON FEB 9 2009 WYZ061>064-066-067-069-091700- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...CHEYENNE 620 AM MST MON FEB 9 2009 ...SOUTHWEST WINDS WILL INCREASE THIS MORNING... SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH THROUGH THE MORNING. THESE WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DISSIPATING AROUND SUNSET. INTERSTATE 80 WILL BE AFFECTED THROUGHOUT SOUTHEAST WYOMING...ALTHOUGH THE STRONGEST WINDS WILL BE AROUND ARLINGTON AND OVER THE INTERSTATE 80 SUMMIT. INTERSTATE 25 WILL BE IMPACTED AS WELL...WITH THE STRONGEST WINDS BETWEEN WHITAKER AND WHEATLAND. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD BE PREPARED FOR THESE STRONG WINDS TODAY. HAHN
Local storm report, Feb 9, 10:41 AM MST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 AM MST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/09/2009 M58 MPH PLATTE WY DEPT OF HIGHWAYS
SUST 35 MPH
0955 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/09/2009 M60 MPH PLATTE WY DEPT OF HIGHWAYS
SUST 37 MPH
0930 AM HIGH SUST WINDS WHITAKER 41.41N 104.87W
02/09/2009 M43 MPH LARAMIE WY DEPT OF HIGHWAYS
SUST 41 TO 43 MPH 830 AM-930 AM GUSTS TO 55 MPH
1020 AM NON-TSTM WND GST WHITAKER 41.41N 104.87W
02/09/2009 M62 MPH LARAMIE WY DEPT OF HIGHWAYS
SUST 47 TO 48 MPH
0850 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/09/2009 M41 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS 47 TO 52 MPH
1020 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/09/2009 M52 MPH CARBON WY DEPT OF HIGHWAYS
SUST 40 MPH
0805 AM NON-TSTM WND GST 5 E BUFORD 41.11N 105.20W
02/09/2009 M57 MPH LARAMIE WY CO-OP OBSERVER
&&Local storm report, Feb 9, 11:40 AM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1140 AM MST MON FEB 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/09/2009 M54 MPH PLATTE WY DEPT OF HIGHWAYS
SUST 42 MPH
1053 AM NON-TSTM WND GST CHEYENNE 41.15N 104.79W
02/09/2009 M52 MPH LARAMIE WY ASOS
SUST 36 MPH
1030 AM NON-TSTM WND GST WHITAKER 41.41N 104.87W
02/09/2009 M63 MPH LARAMIE WY DEPT OF HIGHWAYS
SUST 46 MPH
1110 AM NON-TSTM WND GST WHITAKER 41.41N 104.87W
02/09/2009 M65 MPH LARAMIE WY DEPT OF HIGHWAYS
SUST 40 TO 47 MPH
1115 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/09/2009 M40 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS 47 TO 49 MPH
1130 AM NON-TSTM WND GST KIMBALL 41.23N 103.66W
02/09/2009 M56 MPH KIMBALL NE AWOS
SUST 39 MPH.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 5:59 PM MST | Dense Fog Advisory | CYS | Banner, Cheyenne, Kimball, Morrill | 11 hr |
Nearby
Wind Advisories in Nebraska, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.